WIAS Preprint No. 232, (1996)

Global behaviour of reaction-diffusion system modelling chemotaxis



Authors

  • Gajewski, Herbert
  • Zacharias, Klaus

2010 Mathematics Subject Classification

  • 35K45 35K57 35B40 92C15 92D25

Keywords

  • Initial boundary value problem, reaction-diffusion equations, a priori estimates, Lyapunov function, equilibria, asymptotic behaviour, population dynamics, chemotaxis

Abstract

Using Lyapunov functionals the global behaviour of the solutions of a reaction-diffusion system modelling chemotaxis is studied for bounded piecewise smooth domains in the plane. Geometric criteria can be given that this dynamical system tends to a (not necassarity trivial) stationary state.

Appeared in

  • Math. nachr., 195 (1998), pp. 77-114.

Download Documents